# SDR UALA2009042701203

- Difficulty date: April 25, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 60,924 hours, 22,856 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Attach Bracket
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR L1 SLIDE LWR ATTACH BRACKET IS BROKEN.  INSTALLED NEW ATTACH BRACKET.
